# SDR DALA2018051603375

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 68,770 hours, 49,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CK FOUND FIRST CLASS EMERGENCY ESCAPE LIGHT ON SEATS INOP. REMOVED AND REPLACED POWER SUPPLY IN FIRST CLASS AREA. OPS CKS GOOD PER AMM 33-50.
